کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
1868251 1038431 2006 5 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Electromagnetic light rays in local dielectrics
موضوعات مرتبط
مهندسی و علوم پایه فیزیک و نجوم فیزیک و نجوم (عمومی)
پیش نمایش صفحه اول مقاله
Electromagnetic light rays in local dielectrics
چکیده انگلیسی
An approach to deal with the limit of geometrical optics of electromagnetic waves which propagate in moving nonlinear local dielectric media in the context of Maxwellian electrodynamics is here developed in order to apply to quite general material media. Fresnel equations for the light rays are generically found, and its solutions are intrinsically obtained. The multi-refringence problem is addressed, and no more than four monochromatic polarization modes are found to propagate there.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Physics Letters A - Volume 357, Issue 1, 28 August 2006, Pages 61-65
نویسندگان
, ,